# SDR IXXA11SMN016S

- Difficulty date: January 22, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT WING NR 1 STUB WING FITTING INTERNAL PART CRACKED AT STA XW 454.000.  REMOVED CRACKED FITTING.  CLEANED, TREATED, PRIMED AREA AND NEW FITTING.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
